# SDR AALA201801169029

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 64,117 hours, 24,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Torn
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. OVERWING LIFE LINE ESCAPE STORAGE BAG RIPPED OPEN LIFE LINE IS NO SECURED IN BAG. REPLACED MISSING LIFE LINE AT EMERGENCY EXIT ROW AIRCRAFT RIGHT.
